MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO. INFINITY IHEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO. INFINITY IHEX IMPLANT; DENTAL IMPLANT
Model Number 203711
Medical Device Problem Codes Failure to Osseointegrate (1863); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from no osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
Swelling and bleeding were reported.Bone quality was identified as type i.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at time of surgery.

Brand Name
INFINITY IHEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
MDR Report Key11967260
Report Number1287163-2021-00877
Device Sequence Number19900994
Product Code DZE
UDI-Device Identifier00614950004645
UDI-Public00614950004645
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number203711
Device Catalogue Number203711
Device Lot Number19060037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR